# SDR TWAA9809001

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54342
- Make and model: Boeing 727231
- Aircraft serial: 21629
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - FLT 904 - REPORT TO MAINTENANCE THAT THE EGRESS LIGHTS AT ROW 13 WERE BUCKLED UP.  COVER WAS RESECURED.  CC-04 4-3-98 JFK.  (X)
